# SDR IPXA2025031741956

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 25,309 hours, 15,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FUSELAGE RT SIDE  AT 2410 35Â€? BELOW WING. PERFORMED A DVI AT STATION 2410 35 INCHES BELOW WING RIGHT HAND SIDE.  AT ORANGE TAPE THERE WAS A BLACK SPECK ON FUSELAGE.  WIPED ENTIRE AREA DOWN WITH ACETONE.  NO LIGHTNING STRIKE NOTED IN THE AREA.  CLEANED IAW AMM 12-21-11.
